# SDR 4DPA2024090300001

- Difficulty date: September 3, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N256JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 29,170 hours, 27,388 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING THE TAKEOFF ROLL AT APPROXIMATELY 90 KTS , THE RIGHT WINDSHIELD WIPER MOVED FROM ITS STOWED POSITION TO THE BOTTOM OF THE WINDSHIELD. CORR ACTION- MX PERFORMED AN OPS TEST OF THE WIPER SYSTEM OP CHECK GOOD AND INSPECTED WIPER AND MOUNTING POST NO DEFECTS NOTED AIRCRAFT WAS RTS'D.
